# SDR WRLA20110823508

- Difficulty date: August 23, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 51,362 hours, 9,040 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: HLT43485
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF CENTER TANK UPPER SKIN. REFERENCE EGAT NON-ROUTINE U05062; U05065; U05067; U05069; U05072; U05083.  RE-WORKED CORROSION AREAS IAW EI W2011A57B-1770 REV. 01 AND REV. 02 FAA FORM 8100-9 SUBMITTED.  SEE BOEING ACTIVITY NUMBER 1-WNM371 ALL WORK PERFORMED IAW MD-11 SRM 51-42-03, 51-33-01.
